# SDR WK42004F00000

- Difficulty date: February 10, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N65SR
- Make and model: Rkwell NA26565
- Aircraft serial: 46554
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K682
- Part serial: 32630069
- Condition: Damaged
- Location: Mlg
- Part time: 32 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TREAD CHUNKED AFTER 19 LANDINGS ON LEFT LAND TIRE.
